# SDR AALA960046

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 145T8611
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON KEEL BEAM BEYOND SRM LIMITS AFTER BLEND OUT.  FLAP PEENED AND REFINISHED AREA.  KEEL BEAM IS SATISFACTORY FOR CONTINUED SERVICE WITH NOTED CONDITION PER MRB 767-1105. (M)
